# SDR SWAA2021080529083

- Difficulty date: January 21, 2020
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N8602F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38110
- Aircraft time: 27,663 hours, 11,844 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 727i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACB FLOOR PANEL SUPPORT STRAP BS727I+5' HAS CORROSION. WL 153; LBL 25 TO RBL 25. / AFTER EVALUATION; FOUND OUT TO BE OUT OF LIMITS DUE TO NO LIMITS IN SRM. REMOVED AND REPLACED FLOOR PANEL SUPPORT BS 727I+5; WL 153; LBL 25-RBL 25 IAW SOPM 20-50-01 57751U 1/27/20
